# SDR 4514504102007

- Difficulty date: April 10, 2007
- Submitted: April 16, 2007
- Operation: Air carrier
- Aircraft: N421FX
- Make and model: Lear 45LEAR
- Aircraft serial: 145
- Aircraft time: 5,384 hours, 4,119 cycles
- Engine: Garrtt TFE7312
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 604HE162
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT GEAR DOWN AND LOCKED LIGHT DID NOT ILLUMINATE AFTER MULTIPLE TRIES. EVERY ATTEMPT GOT SAME INDICATION. NOSE GEAR AND RT MAIN GEAR GREEN AND LT MAIN GEAR WHITE UNSAFE AND NO GREEN LIGHT. TRIED BOTH FREE FALL AND AUX HYDRAULIC EXTENSION WITH SAME RESULT. IN FLIGHT EMERGENCY DECLARED ENROUTE. LANDING AND TAXI UNEVENTFUL.  INSTALLED NEW LT MLG ACTUATOR DOWN LOCK SWITCH. RIGGED AND OPS CHECKS GOOD.
